PDA

View Full Version : T400 injection pain



stillgrowin
09-05-2007, 07:44 PM
Hey everyone, I'm new posting to this board, but have been lurking for quite some time and there seems to be some good bros on here. I was hoping someone could relate, I just started taking Teragon t400 and the post injection pain (next day) is the worst I have ever felt. Anyone experience the same?

Thanks

ergie
09-05-2007, 07:49 PM
Most T400 is bound to be painfull, dilute it with sterile oil.......personally I've never been fond of T400 I just use more 250

St
09-05-2007, 07:55 PM
I hate taking stuff that husts like a mother.There's nothing worst that your old lady hitting your ass.:D
I guess i won't ever take this stuff if it hurts.

stillgrowin
09-05-2007, 08:00 PM
Thanks for the quick response guys. Fergie, when you say sterile oil, I hear a lot of guys talking about using b12 for this, can I just go into a shoppers and pick this up, or can I just use some other sterile oil?

shithead
09-05-2007, 08:45 PM
order from a research company

brassbolt
09-05-2007, 10:24 PM
I'm just finishing my first T400 Don't get any pain at all . I inject all over no pain .

ergie
09-05-2007, 11:05 PM
I think more are prone to it than others, I'm in the same boat as you....... not much bothers me at all.

mandarb11
09-05-2007, 11:25 PM
I have used some t400 before and it was extremely painful, almost crippling. i would dilute it with other non-painful compounds like equipoise, overall though it was just not worth it, rather go painfree at 250mg....

BrownDevil
10-05-2007, 12:12 AM
I'm usually left with a charlie horse like "cramp" in my glute for a good 3-4 days after injecting. Sucks a bit when working back or legs...but other than don't really find it that bad...nothing crippling.

7 Scape O'Tech
10-05-2007, 01:08 AM
yea some guys are more sensitive to it than others, it's just alot of hormone in there, strong stuff. I'd dilute it with eq myself. Heat it up, massage the area after. Next time try a 250mg and you should be great! :)

mandarb11
10-05-2007, 07:33 PM
Also hit the ventroglutial injection sights, it is the best place to inject and if using painful gear it is not a place that will interfere with anylifting movements.

stillgrowin
11-05-2007, 05:08 PM
yeah, I guess I have to start going glutes because the quad shots are leaving me limping for days. Also, my last few shots in the quad, when I insert the needle, i get a pretty crazy muscle spasm. Is this just a nerve that I am hitting? Btw, would anyone be able to pm me a research site for the b12?

Juicy_brucy
21-05-2007, 05:57 PM
I get my B12 for $5 at shoppers drug mart. I ask the pharmacist... 10,000 IU per mL...